Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Radii of convexity and close-to-convexity of certain integral representations

  • 24 Accesses

Abstract

Strict upper bounds are determined for ¦s(z)¦, ¦Re s(z)¦, and ¦Im s(z) ¦ in the class of functions s(z)=a nzn+an+1zn+1+... (n1) regular in ¦z¦<1 and satisfying the condition ¦u1) −u2) ¦≤K¦ θ1-θ 2¦, where U(θ)=Re s (ei θ), K>0, andθ 1 andθ 2 are arbitrary real numbers. These bounds are used in the determination of radii of convexity and close-to-convexity of certain integral representations.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    G. G. Tumashev and M. T. Nuzhin, Inverse Boundary-Value Problems with Applications [in Russian], Kazan (1965).

  2. 2.

    W. Kaplan, “Close-to-convex Schlicht functions,” Michigan Math. J.,1, 169–185 (1952).

  3. 3.

    G. M. Goluzin, Geometrical Complex-Variable Function Theory [in Russian], Moscow (1966).

  4. 4.

    F. G. Avkhadiev and V. N. Gaiduk, “Applications of close-to-convex functions in inverse boundary-value problems,” Izv. Vuzov, Matematika, No. 6, 3–10 (1968).

  5. 5.

    S. N. Kudryashov, Some Sufficient Conditions for the Univalence of Analytic Functions with Applications to Inverse Boundary-Value Problems [in Russian], Review by the Author of His Candidate's Dissertation, Rostov-on-Don (1965).

  6. 6.

    L. A. Aksent'ev, “Best-possible bounds for functions harmonic in a disk,” Izv. Vuzov, Matematika, No. 3, 3–8 (1968).

  7. 7.

    T. Unezawa, “Analytic functions convex in one direction,” J. Math. Soc. Japan,4, 194–202 (1952).

  8. 8.

    L. A. Aksent'ev, “Conditions for the univalence of solutions of fundamental boundary-value problems,” Uspekhi Matem. Nauk,15, No. 6, 119–124 (1960).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 7, No. 5, pp. 581–592, May, 1970.

The author wishes to thank L. A. Aksent'ev for his guidance in this work.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Avkhadiev, F.G. Radii of convexity and close-to-convexity of certain integral representations. Mathematical Notes of the Academy of Sciences of the USSR 7, 350–357 (1970). https://doi.org/10.1007/BF01123846

Download citation

Keywords

  • Real Number
  • Integral Representation
  • Arbitrary Real Number